Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 271, NWS Bismarck, ND

July 28, 20084 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 28, 2008, 8:59 AM MDT for 4 counties in North Dakota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2008, 8:59 AM MDT (14:59 UTC)
Expired
Jul 28, 2008, 9:45 AM MDT
In force
46 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Dunn County, ND, McLean County, ND, Mercer County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 99 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 5:14 AM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 3.0 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2008-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2008-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2193 J/kg
Mixed-layer CIN
-358 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 281459
SVRBIS
NDC025-055-057-065-281600-
/O.NEW.KBIS.SV.W.0271.080728T1459Z-080728T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
859 AM MDT MON JUL 28 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WESTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 1000 AM MDT/1100 AM CDT/

* AT 845 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF GOLDEN
  VALLEY TO MARSHALL...OR ALONG A LINE EXTENDING FROM 53 MILES
  NORTHEAST OF DICKINSON TO 25 MILES NORTHEAST OF DICKINSON...AND
  MOVING EAST AT 34 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DAKOTA WATERS RECREATION AREA...BEULAH BAY RECREATION AREA AND ZAP
  BY 905 AM MDT...
  HAZEN BAY RECREATION AREA BY 915 AM MDT...
  BEULAH BY 920 AM MDT...
  PICK CITY AND HAZEN BY 930 AM MDT...
  RIVERDALE BY 1040 AM CDT...
  STANTON BY 950 AM MDT...

IF YOU ARE IN THE PATH OF THESE DANGEROUS STORMS...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING..AND AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
MONDAY MORNING/NOON CDT MONDAY/ FOR WESTERN NORTH DAKOTA.

LAT...LON 4700 10215 4701 10216 4701 10258 4754 10218
      4751 10169 4751 10100 4699 10138
TIME...MOT...LOC 1459Z 269DEG 30KT 4745 10185 4709 10219

$$

HEINERT
3 follow-up statements
000 
WWUS53 KBIS 281518
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 AM CDT MON JUL 28 2008

NDC025-281528-
/O.CAN.KBIS.SV.W.0271.000000T0000Z-080728T1600Z/
DUNN ND-
918 AM MDT MON JUL 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUNN COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
MONDAY MORNING FOR WESTERN NORTH DAKOTA.

LAT...LON 4700 10216 4754 10214 4751 10176 4751 10100
      4699 10138
TIME...MOT...LOC 1518Z 269DEG 30KT 4746 10167 4710 10202

$$

NDC055-057-065-281600-
/O.CON.KBIS.SV.W.0271.000000T0000Z-080728T1600Z/
MCLEAN ND-MERCER ND-OLIVER ND-
918 AM MDT MON JUL 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM 
MDT...OR 1100 AM CDT...FOR WESTERN OLIVER...MERCER AND SOUTH CENTRAL 
MCLEAN COUNTIES...

AT 915 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DAKOTA WATERS RECREATION
AREA TO 13 MILES SOUTH OF GOLDEN VALLEY...OR ALONG A LINE EXTENDING
FROM 58 MILES SOUTHWEST OF MINOT TO 35 MILES NORTHEAST OF
DICKINSON...MOVING EAST AT 34 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BEULAH BY 925 AM MDT...
  PICK CITY AND HAZEN BY 935 AM MDT...
  RIVERDALE BY 1045 AM CDT...
  STANTON BY 955 AM MDT...
  UNDERWOOD...HANNOVER...FORT CLARK AND 8 MILES NORTHWEST OF CENTER
  BY 1100 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
MONDAY MORNING/NOON CDT MONDAY/ FOR WESTERN NORTH DAKOTA.

LAT...LON 4700 10216 4754 10214 4751 10176 4751 10100
      4699 10138
TIME...MOT...LOC 1518Z 269DEG 30KT 4746 10167 4710 10202

$$

HEINERT
000 
WWUS53 KBIS 281527
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1027 AM CDT MON JUL 28 2008

NDC055-057-065-281600-
/O.CON.KBIS.SV.W.0271.000000T0000Z-080728T1600Z/
MCLEAN ND-MERCER ND-OLIVER ND-
928 AM MDT MON JUL 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM
MDT/1100 AM CDT/ FOR WESTERN OLIVER...CENTRAL MERCER AND SOUTH
CENTRAL MCLEAN COUNTIES...

AT 925 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF ZAP TO
10 MILES SOUTHWEST OF ZAP...OR ALONG A LINE EXTENDING FROM 58 MILES
NORTHEAST OF DICKINSON TO 40 MILES NORTHEAST OF DICKINSON...MOVING
EAST AT 34 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HAZEN BY 935 AM MDT...
  STANTON BY 955 AM MDT...
  HANNOVER...6 MILES SOUTHWEST OF UNDERWOOD...6 MILES NORTHWEST OF
  FORT CLARK AND 9 MILES NORTHWEST OF CENTER BY 1100 AM CDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
MONDAY MORNING/NOON CDT MONDAY/ FOR WESTERN NORTH DAKOTA.

LAT...LON 4714 10213 4728 10207 4743 10191 4751 10101
      4699 10138
TIME...MOT...LOC 1528Z 269DEG 30KT 4740 10162 4717 10186

$$

HEINERT
000 
WWUS53 KBIS 281545
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1045 AM CDT MON JUL 28 2008

NDC055-057-065-281554-
/O.CAN.KBIS.SV.W.0271.000000T0000Z-080728T1600Z/
MCLEAN ND-MERCER ND-OLIVER ND-
944 AM MDT MON JUL 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN OLIVER...CENTRAL
MERCER AND SOUTH CENTRAL MCLEAN COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A 
SIGNIFICANT THREAT. MODERATE TO HEAVY RAIN...SMALL PEA SIZE 
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING IS STILL POSSIBLE OVER 
THE NEXT 30 TO 45 MINUTES. REMAIN INDOORS UNTIL THE THREATENING 
WEATHER PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MDT
MONDAY MORNING/NOON CDT MONDAY/ FOR WESTERN NORTH DAKOTA.

LAT...LON 4714 10213 4728 10207 4743 10191 4751 10101
      4699 10138
TIME...MOT...LOC 1544Z 269DEG 30KT 4740 10142 4717 10166

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:15 AM MDT, 6 hours 44 minutes earlier.

Area forecast discussion, Jul 28, 2:15 AM MDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
315 AM CDT MON JUL 28 2008

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
SCATTERED THUNDERSTORMS HAVE DEVELOPED IN CENTRAL MONTANA SINCE
MIDNIGHT ON THE NOSE OF AN UPPER LEVEL JET. THE STORMS ARE MOVING
EAST AT ABOUT 25 KTS AND SHOULD BE IN WESTERN ND AFTER 12Z THIS
MORNING. CURRENT FORECAST HAS A SLIGHT CHANCE OF TSTMS IN THE WEST
WHICH LOOKS GOOD.

THE MODELS CONTINUE TO BE IN GOOD AGREEMENT AND CONSISTENT FROM RUN
TO RUN IN THAT THEY BRING AN UPPER LEVEL SHORT WAVE TROUGH ACROSS
THE REGION TODAY AND TONIGHT ALONG WITH A SURFACE TROUGH/COLD FRONT.
THIS COMBINATION SHOULD PROVIDE THE SURFACE CONVERGENCE NEEDED TO
AID IN LIFTING TO OVERCOME ANY AFTERNOON CAPPING ALONG WITH
INCREASED INSTABILITY ALOFT. GFS AND NAM BUFR SOUNDINGS SHOW
STRONG CAPE AND WEAK CIN ACROSS THE STATE IN THE AFTERNOON.
SOUNDINGS YESTERDAY WERE A LITTLE MORE STABLE WITH A LACK OF
LIFTING MECHANISM AT THE SURFACE. THE PREVIOUS FORECAST HAD A GOOD
TREND AND WILL MAKE ONLY MINOR CHANGES. WILL HAVE TO WATCH FOR
SEVERE WEATHER IN PART BECAUSE A STATIONARY FRONT ACROSS NORTHERN
NEBRASKA WILL MOVE NORTH AS A WARM FRONT AS THE SURFACE TROUGH
MOVES INTO THE PLAINS. BY LATE AFTERNOON THE FRONT MAY EXTEND EAST/WEST
ACROSS NORTHEASTERN SOUTH DAKOTA WHICH LEADS TO A POTENTIAL FOR
HEAVY RAIN DUE TO TRAINING THUNDERSTORMS NORTH OF THE WARM FRONT.
WILL NOT ISSUE ANY HIGHLIGHTS BUT WILL NEED TO BE MONITORED. THE
SYSTEM SHOULD MOVE EAST OF THE FORECAST AREA BY TUESDAY MORNING
AND EXPECT TUESDAY AND TUESDAY NIGHT TO HAVE LITTLE CHANCE OF
PRECIP/TSTMS WITH THE EXCEPTION OF THE SOUTHWEST CORNER WHERE
TSTMS COLD DRIFT IN FROM THE WEST. ANOTHER UPPER LEVEL SHORT WAVE
TROUGH AND ITS ASSOCIATED SURFACE LOW WILL MOVE ACROSS THE
ROCKIES THURSDAY BRINGING YET ANOTHER CHANCE OF TSTMS TO THE
REGION. TEMPERATURES WILL CONTINUE TO BE IN THE NORMAL RANGE
THROUGH THE PERIOD.

.LONG TERM...FRIDAY THROUGH TUESDAY
MEDIUM RANGE MODELS IN FAIR AGREEMENT WITH BROAD FEATURES WITH THE
USUAL DIFFERENCES IN TIMING AND STRENGTH OF SMALLER IMPULSES.
GENERALLY FOLLOWED THE ECMWF FOR TIMING.

WESTERLIES REMAIN ALONG THE INTERNATIONAL BORDER WITH BROAD RIDGE IN
PLACE OVER NORTHERN PLAINS...DISPLACED AT TIMES BY STRONGER
SHORTWAVES IN FLOW. AIRMASS WILL REMAIN UNSTABLE BUT ALSO SOMEWHAT
CAPPED.

&&

.AVIATION...
CONVECTION BEGINNING IN EASTERN MONTANA WILL MOVE TO NORTHWESTERN
TAF SITES BEFORE 12Z TAF ISSUE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSW/HW
Hazardous weather outlook, Jul 28, 3:20 AM MDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
420 AM CDT MON JUL 28 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-290930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
420 AM CDT MON JUL 28 2008 /320 AM MDT MON JUL 28 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
WEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A SURFACE LOW PRESSURE TROUGH AND COLD FRONT WILL MAKE THEIR WAY
ACROSS THE STATE TODAY AND TONIGHT. THERE IS A CHANCE OF
THUNDERSTORMS THROUGH THE PERIOD. THE AIRMASS IS POTENTIALLY
UNSTABLE WITH HIGH CAPES AND HIGH PRECIPITABLE WATER. SEVERE
THUNDERSTORMS ARE LIKELY ALONG WITH HEAVY RAIN. IN ADDITION...A
STATIONARY FRONT IN NEBRASKA WILL MOVE NORTH INTO NORTHEAST SOUTH
DAKOTA THIS AFTERNOON AS A WARM FRONT. DEPENDING ON WHERE IT IS
LOCATED THIS AFTERNOON...THERE IS POTENTIAL FOR TRAIN
THUNDERSTORMS AND HEAVY RAIN NORTH OF THE FRONT. IN ADDITION
INCREASED SHEAR NORTH OF THE WARM FRONT INCREASES THE POTENTIAL
FOR TORNADIC ACTIVITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AS YET ANOTHER LOW
PRESSURE SYSTEM MOVES ACROSS THE REGION. THUNDERSTORMS ARE ALSO
POSSIBLE ON THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 28, 6:07 AM MDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
707 AM CDT MON JUL 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TSTM WND GST     WILLISTON               48.16N 103.63W
07/28/2008  M66 MPH          WILLIAMS           ND   ASOS

&&

SWICHE
Local storm report, Jul 28, 7:43 AM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
843 AM CDT MON JUL 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     TSTM WND DMG     HALLIDAY                47.35N 102.34W
07/28/2008                   DUNN               ND   CO-OP OBSERVER

            6 INCH DIAMETER TREE DOWN.

&&

PAYD
Local storm report, Jul 28, 7:46 AM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
846 AM CDT MON JUL 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     TSTM WND GST     1 N PLAZA               48.04N 101.96W
07/28/2008  E59 MPH          MOUNTRAIL          ND   PUBLIC

            HEAVY RAIN.

&&

SWICHE
Local storm report, Jul 28, 8:24 AM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
924 AM CDT MON JUL 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     HAIL             HALLIDAY                47.35N 102.34W
07/28/2008  M0.75 INCH       DUNN               ND   CO-OP OBSERVER

            PEA TO PENNY SIZE HAIL.

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 5:06 AM MDTSevere Thunderstorm WarningBISMcKenzie, Williams54 min
Jul 28, 5:57 AM MDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Williams63 min
Jul 28, 6:20 AM MDTSevere Thunderstorm WarningBISDunn, McKenzie55 min
Jul 28, 6:45 AM MDTSevere Thunderstorm WarningBISBottineau, Burke, McHenry, McKenzie, Mountrail, Renville and 1 more60 min
Jul 28, 7:11 AM MDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mercer, Mountrail49 min
Jul 28, 7:24 AM MDTTornado WarningBISDunn36 min
Jul 28, 7:50 AM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Mountrail, Renville, Ward55 min
Jul 28, 8:00 AM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Mountrail, Oliver, Ward60 min
Jul 28, 8:19 AM MDTSevere Thunderstorm WarningBISDunn41 min
Jul 28, 8:32 AM MDTAreal Flood AdvisoryBISWard112 min
Jul 28, 9:54 AM MDTSevere Thunderstorm WarningBISMcLean27 min
Jul 28, 10:29 AM MDTSevere Thunderstorm WarningBISDunn, Mercer31 min
Jul 28, 10:56 AM MDTSevere Thunderstorm WarningBISDunn, Mercer, Oliver34 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.